| Model Number |
HARMONY-25 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
02/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 4 years and 4 months following the implant of a transcatheter pulmonic valve, a right ventricular aneurysm was observed near the inflow crown of the valve.Treatment has been planned to cover up the aneurysm opening.Per the physician, the patient's tortuous anatomy contributed to the aneurysm.
Additional Manufacturer Narrative
Updated data: b5., additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that 2 days following the observation of the aneurysm, the patient had surgical intervention.A 32 millimeter (mm) atrial septal occluder was placed across the opening of the aneurysm.